MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.Good faith effort attempts are in progress to try and retrieve additional details regarding the reported event, but further information was unable to be obtained yet.
 
Event or Problem Description
It was reported a thrombosis was noted.The procedure was cancelled.During a watchman procedure indicated for bleeds, a versacross connect laac kit was selected for use.Baseline transesophageal echocardiogram (tee) was performed prior to getting access and there was no thrombus visualized in left atrial appendage (laa) or in right atrium.The versacross connect rf pigtail wire was advanced to the superior vena cava (svc) and the trusteer sheath was advanced to the right atrium.When the physician pulled the wire and sheath down to prepare for transeptal, a large thrombus was visualized which dislodged.All devices were removed.The pulmonary arteries were assessed and the clot was visualized in the right pulmonary artery.The patient remained hemodynamically stable.The physician decided to medically manage rather than removing the clot because the patient has a pfo.In the physician opinion, the patient recently had a pacemaker put in (b)(6) 2025 and the physician thinks the patient had a thrombus on the pacemaker lead in the svc which is why it was not visualized on tee.The patient is doing well.The device is not expected to be returned for analysis (disposed).The patient was fully heparinized prior.This all occurred prior to the transseptal.The doctor wanted to medically managed because the patient had a pfo.They intended on doing a t-pa treatment.Followed up with doctor a week later and said the patient was doing fine.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22096566
Report Number2124215-2025-34650
Device Sequence Number8022200
Product Code DXF
UDI-Device Identifier00685447018346
UDI-Public(01)00685447018346
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0003
Device Catalogue NumberVXAK0003
Device Lot Number0035451526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date05/28/2025
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale